On the characterizations of some distinguished subclasses of Hilbert space operators

Bouraya, C. and Seddik, Ameur: On the characterizations of some distinguished subclasses of Hilbert space operators. Acta scientiarum mathematicarum, (84) 3-4. pp. 611-627. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_611-627.pdf
Hozzáférés joga: Campus

Download (208kB)

Abstract

In this note, we present several characterizations for some distinguished classes of bounded Hilbert space operators (self-adjoint operators, normal operators, unitary operators, and isometry operators) in terms of operator inequalities.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 611-627
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-017-773-6
Uncontrolled Keywords: Hilbert-tér - operátorok, Operátorelmélet
Additional Information: Bibliogr.: 627. p. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 06:08
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56931

Actions (login required)

View Item View Item